Solvable groups derived from fuzzy hypergroups
DOI:
https://doi.org/10.23755/rm.v29i1.22Keywords:
Fuzzy hypergroups, strongly regular relation, solv- able groups, fundamental relation.Abstract
In this paper we introduce the smallest equivalence relation ξ ∗ on a finite fuzzy hypergroup S such that the quotient group S/ξ ∗ , the set of all equivalence classes, is a solvable group. The characterization of solvable groups via strongly regular relation is investigated and several results on the topic are presented.References
R. Ameri, T. Nozari, Complete parts and fundamental relation on fuzzy hypersemigroups, J. of Mult.-Valued Logic. Soft Computing, Vol. 19. (2011) 451-460.
R. Ameri, T. Nozari, Fuzzy sets, join spaces and factor spaces, Pure Math. Appll. 11 (3) (2000) 439-446.
P. Corsini, Prolegomena of hypergroup theory, Supplement to Riv. Mat. Pura Appl., Aviani Editor, Tricesimo (1993).
P. Corsini, Join spaces, power sets, fuzzy sets, in: Proc. Fifth Internat. Congress of Algebraic Hyperstructures and Application, 1993, Iasi, Romania, Hadronic Press, Palm Harbor, USA, (1994) 45-52.
P. Corsini, I. Tofan, On fuzzy hypergroups, PU.M.A., 8 (1997) 29-37.
Hungerford, T. Gordon, Algebra, Berlin: Springer-Verlag. ISBN 0-387- 90518-9.
V. Leoreanu, B. Davvaz, Fuzzy hyperrings, Fuzzy Sets and Systems 160 (2009) 2366-2378.
T. Nozari, Commutative fundamental relation in fuzzy hypersemigroups, Italian Journal of Pure and Applied Mathematics, N. 36 (2016) 455-464.
C. Pelea, On the fundamental relation of a multialgebra. Italian journal of pure and applid mathematics, Vol. 10 (2001)141-146.
M.K. Sen, R. Ameri, G. Chowdhury, Fuzzy hypersemigroups, Soft Computing, 12 (2008) 891-900.
M. Suzuki, Group Theory I, Springer-Verlag, New York, 1982.
M.M. Zahedi, M. Bolurian, A. Hasankhani, On polygroups and fuzzy subpolygroups, J. Fuzzy Math, 3 (1995) 1-15.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.